# SDR GLBA201104251

- Difficulty date: April 25, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 39,686 hours, 42,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT DURING THEIR PRE-FLIGHT INSP, ONE RED FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT FAILED TO ILLUMINATE. MAINTENANCE FOUND ONE WIRE AT FWD ROD EMER LIGHT BROKEN AT SPLICE, CUT SPLICE OUT AND INSTALLED NEW ENVIRO SPLICE REF AIM 14-3-0, SYSTEM OPS CHECK GOOD PER MM 33-50-00.
